# SDR DL72W953137

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163492
- Condition: Worn
- Location: Nr 3 Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT FLAP L/E SKIN WORN AT 21 AND 35 FROM O/B END OF FLAP.  REPAIRED PER SRM 57-50-4, FOUND AT SHOP INSPECTION.
